← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@haleysmom

Well the symptoms have begun. Yesterday was day 4 and I was ok in the morning and then started feeling a headache and sick to my stomach. Last night was horrible insomnia and today I have been throwing up with headache and crying. I'm also in physical pain because I had surgery and I am getting another surgery Tuesday. It's just alot at one time.

Jump to this post


Replies to "Well the symptoms have begun. Yesterday was day 4 and I was ok in the morning..."

Sounds like a lot…is it possible to leave a message with one of your MDs? It's important for the doctors to know what is going on – and they can figure out what they can do to make you more comfortable but it is also important because the surgeon/anesthesiologist will definitely want to know. There will definitely be someone on call if your docs are away this weekend.

@haleysmom
Hi!
So sorry you are having such a difficult time. I am guessing it was not the best time to deal with this.
Hope you will be well enough for surgery.
Ronnie